# SDR IPXA09M57206

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 26B175191
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REF DMI M407297 AND WAN 1522579 - R1 DOOR SLIDE PRESS TO TEST INDICATING SYSTEM INOP.  REPEAT INSP.  FOUND IND LIGHT ASSY PARTLY BROKEN OFF.  LIGHT ASSY REPLACED IAW AMM 25-61-04.  OPS TEST OK.  DMI CLOSED, PLACARD REMOVED, DMP REVERSED.
